APPLICATION OF THE BANACH FIXED POINT THEOREM ON FUZZY QUASI-METRIC SPACES TO STUDY THE COST OF ALGORITHMS WITH TWO RECURRENCE EQUATIONS

Francisco Castro-Company, Salvador Romaguera, Pedro Tirado

Abstract

Considering recursiveness as a unifying theory for algorithm related problems, we take advantage of algorithms formulation in terms of recurrence equations to show the existence and uniqueness of solution for the two recurrence equations associated to a kind of algorithms defined as two procedures depending the one on the other by applying the Banach contraction principle in a suitable product of fuzzy quasi-metrics on the domain of words.

References

  1. Atkinson, M. (1996). The Complexity of algorithms, volume Computing tomorrow: future research directions in computer science, pages 1-20. Cambridge Univ. Press. New York.
  2. Castro-Company, F., Romaguera, S., and Tirado, P. (2010). An application of the Banach contraction principle on the product of complexity spaces to the study of certain algorithms with two recurrence procedures. In Vigo-Aguiar, J., editor, Proceedings of the 2010 International Conference on Computational and Mathematical Methods in Science and Engineering, volume 2, pages 342-346.
  3. Cho, Y., Grabiec, M., and Radu, V. (2006). On non symmetric topological and probabilistic structures. Nova Sci. Publ. Inc. New York.
  4. Cho, Y., Grabiec, M., and Taleshian, A. (2009). Cartesian product of PQM-spaces. J. Nonlinear Sci. Appl., 2:60-70.
  5. George, A. and Veeramani, P. (1994). On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64:395- 399.
  6. Grabiec, M. (1988). Fixed points in fuzzy metric spaces. Fuzzy Sets and Systems, 27:385-389.
  7. Gregori, V. and Romaguera, S. (2004). Fuzzy quasi-metric spaces. Appl. Gen. Topology, 5:129-136.
  8. Gregori, V. and Sapena, A. (2002). On fixed-point theorems in fuzzy metric spaces. Fuzzy Sets and Systems, 125:245-253.
  9. Hadzic, O. and Pap, E. (2001). Fixed Point Theory in Probabilistic Metric Spaces. Kluwer Acad. Publ., Dordrecht.
  10. Kramosil, I. and Michalek, J. (1975). Fuzzy metrics and statistical metric spaces. Kybernetika, 11:326-334.
  11. Kunzi, H. (1995). Nonsymmetric topology. In Szekszárd, editor, Proceedings of the Colloquium on Topology, Hungary, volume 4 of Colloq. Math. Soc. János Bolyai Math. Studies, pages 303-338.
  12. Matthews, S. (1994). Partial metric topology. In Proceedings of the 8th Summer Conference on General Topology and Applications, volume 728 of Ann. New York Acad. Sci., pages 183-197.
  13. Rodríguez-L ópez, J., Romaguera, S., and Valero, O. (2008). Denotational semantics for programming languages, balanced quasi-metrics and fixed points. Internat. J. Comput. Math., 85:623-630.
  14. Romaguera, S., Sapena, A., and Tirado, P. (2007). The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words. Topology Appl., 154:2196-2203.
  15. Romaguera, S. and Schellekens, M. (2005). Partial metric monoids and semivaluation spaces. Topology Appl., 153:948-962.
  16. Schellekens, M. (1995). The Smyth completion: a common foundation for denonational semantics and complexity analysis. Electronic Notes Theoret. Comput. Sci., 1:535-556.
  17. Schellekens, M. (2004). The correspondence between partial metrics and semivaluations. Theoret. Comput. Sci., 315:135-149.
  18. Sehgal, V. and Bharucha-Reid, A. (1972). Fixed points of contraction mappings on PM-spaces. Math. Systems Theory, 6:97-100.
  19. Smyth, M. (1988). Quasi-uniformities: Reconciling domains with metric spaces. In Springer, B., editor, Mathematical Foundations of Programming Language Semantics, 3rd Workshop, Tulane 1987, volume 298 of Lecture Notes Computer Science, pages 236- 253. M. Main et al.
  20. Vasuki, R. and Veeramani, P. (2003). Fixed point theorems and cauchy sequences. Fuzzy Sets and Systems, 135:415-417.
Download


Paper Citation


in Harvard Style

Castro-Company F., Romaguera S. and Tirado P. (2010). APPLICATION OF THE BANACH FIXED POINT THEOREM ON FUZZY QUASI-METRIC SPACES TO STUDY THE COST OF ALGORITHMS WITH TWO RECURRENCE EQUATIONS . In Proceedings of the International Conference on Fuzzy Computation and 2nd International Conference on Neural Computation - Volume 1: ICFC, (IJCCI 2010) ISBN 978-989-8425-32-4, pages 105-109. DOI: 10.5220/0003081301050109


in Bibtex Style

@conference{icfc10,
author={Francisco Castro-Company and Salvador Romaguera and Pedro Tirado},
title={APPLICATION OF THE BANACH FIXED POINT THEOREM ON FUZZY QUASI-METRIC SPACES TO STUDY THE COST OF ALGORITHMS WITH TWO RECURRENCE EQUATIONS},
booktitle={Proceedings of the International Conference on Fuzzy Computation and 2nd International Conference on Neural Computation - Volume 1: ICFC, (IJCCI 2010)},
year={2010},
pages={105-109},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003081301050109},
isbn={978-989-8425-32-4},
}


in EndNote Style

TY - CONF
JO - Proceedings of the International Conference on Fuzzy Computation and 2nd International Conference on Neural Computation - Volume 1: ICFC, (IJCCI 2010)
TI - APPLICATION OF THE BANACH FIXED POINT THEOREM ON FUZZY QUASI-METRIC SPACES TO STUDY THE COST OF ALGORITHMS WITH TWO RECURRENCE EQUATIONS
SN - 978-989-8425-32-4
AU - Castro-Company F.
AU - Romaguera S.
AU - Tirado P.
PY - 2010
SP - 105
EP - 109
DO - 10.5220/0003081301050109